Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having pain in lower stomach, burning sensation on urination, pain in one testicle. Is this because of heavy exercising?

Hi Sir,

I have been going zym since last 6 months and two month back I started exercise for my leg. After one month suddenly one day in the morning i was feeling pain in my lower stomach also "jalan" in going pee and pain in one of the testicle then I stopped going zym and After one month slowly the stomach pain got reduced and also it seems the testicle also fine (but not sure about the testicle) but still feeling "jalan" in going to pee.

Could you please advise can i resume the zym or not ? and how can i ensure that all the thing are fine now.
Asked On : Wed, 1 May 2013
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you might have Orchitis due to some pressure on testes due to gym. exercise.
Now as your problem reduced markedly, wait, gradually it will be alright.
Go for routine urine check up to rule out urinary tract infection.
Give support to testicles with inner wear.
Take plenty of water.
Ok and bye.
Answered: Wed, 1 May 2013
I find this answer helpful
General & Family Physician Dr. Mukesh Tilgam's  Response
Pain and burning in stomach is not due to exercise.
I will advise you to take plenty of water during exercise but not at once.
the burning in urination may be possible due to urinary track infaction in the case of chronic urinary track infection uretrosis may be develop that cause may be also lower abdominal pain.
presently you should stop the excrise because in this condition you will not feeling better and it may be harmful also . you should consult medical medical specilist
Take care
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor